# SDR IXXA20120604013

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 76,637 hours, 35,674 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF,  ENGINE THRUST REVERSE AMBER LIGHT DISPLAYED DURING FWD THRUST.  FAULT CODE 78-36-04-02. TROUBLESHOT IAW FIM PROCEDURE 78-36 FAULT TREE 806 AND PSEU BITE CHECK 32-09-03. SYS CHECKED OK.
